# SDR SWAA2023032010436

- Difficulty date: February 26, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INSPAR RIB 120.30 AT 34 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER. 2023-127698<[01] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[02] ACCOMPLISHED PERMANENT REPAIR HORIZONTAL STABILIZER - INSPAR RIB SSTA 120.3 - LOWER CHORD IAW EA-23-155-00790-WP1 ; EA 23-155-00790-WIP2 AND EA SUMMARY 23-155-00790. SEE INDIVIDUAL SIGN OFF BELLOW.;[03] ACCOMPLISHED PERMANENT REPAIR HORIZONTAL STABILIZER - INSPAR RIB SSTA 120.3 - LOWER CHORD IAW EA-23-155-00790-WP1 ; EA 23-155-00790-WIP2 AND EA SUMMARY 23-155-00790. RII; SEE INDIVIDUAL SIGN OFF BELLOW.
